advertisement
Question
Posted by: CLARA | 2009-02-24

WEIGHT PROBLEMS

I' M USING ANTIDEPRESSANTS FOR ALMOST A YEAR AND I PICKED UP A LOT OF WEIGHT, IS THIS TREATMENT GOING TO HELP

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Help what ? If after a month or so, any AD hasn;t sig nificantly improved the Depression, thehn this is not the right drug for you, and you need the shrink opr prescribing doc to re-assess your situation and recommend an alternative treatment. All ADs can encourage weight gain in SOME of the people who take it, none do it in everyone, so again, from the point of view of weight-gain, a different drug might suit you best, if ou still need an AD for remaining Depression. This must be discussed with your prescribing doc, and don't stop the AD suddenly, rather reduce it more graduall, on the advice of your doc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement